On the Geometry of the Hyperbolic Scator Space in 1+2 Dimensions

Artur Kobus , J. L. Cieśliński

Abstract

n/a
Author Artur Kobus (FCEE / DSEEC)
Artur Kobus,,
- Department of Spatial Economy and Energy-Efficient Construction
, J. L. Cieśliński
J. L. Cieśliński,,
-
Journal seriesAdvances in Applied Clifford Algebras, ISSN 0188-7009, (A 20 pkt)
Issue year2016
Vol20
No61
Pages1-18
ASJC Classification2604 Applied Mathematics
DOIDOI:10.1007/s00006-016-0658-x
URL http://link.springer.com/content/pdf/10.1007%2Fs00006-016-0658-x.pdf
Internal identifier000038581
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)20
ScoreBUT score = 20.0, 27-12-2018, manual
Ministerial score = 20.0, 11-09-2019, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 11-09-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.178; WoS Impact Factor: 2016 = 0.643 (2) - 2016=0.663 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?